Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
730053 tn?1234538251

Trigeminal and Bigeminal PVCs

Hi,
History:  MI late September right coronary (angioplasty) 90% blockage discovered in left coronary artery which was treated in late October by bare metal stent.  Meds followed were Plavix 75, Simvastatin, Aspirin 81mg, Metoprolol 100mg)  PVCs began late November with below symptoms that were mild at first and increasing over time.

I was just released from the hospital yesterday (Monday-Saturday).  I went to the ER on Monday with recurrent PVCs with symptoms including: (heart attack like) nausea, shortness of breath, chest pain, dizziness, headache, confusion, cold extremities, high and low BP, fatigue.  BP at time of admission to the hospital averaged 140/70, HR 60-70, ECG showed MI and an elevated ST.  

I had been complaining to my cardiologist about these symptoms since the end of November (One month following left artery stent placement).  Hospital ran lipid panel showing LDL 68, Triglycerides 400, HDL 28, nuclear treadmill stress test that achieved hr of 150, BP held at 140/75 and revealed an ejection fraction of 67, small thrombosis below right artery, bigeminal and trigeminal PVCs and occasional PACs during recovery, none occurred during the test itself.  Cardiac cath performed the next day revealed a re-narrowing of right artery.  Above the narrowed section, a tear was discovered (presumed site of plaque rupture).  The artery was stented.  The transient occlusion of the artery caused by the procedure resulted in cardiac arrest, and I was defibrillated.  Metoprolol was DCed, replaced by Sotalol 160mg.  Niaspan 500mg was added along with fish oil.  PVCs dissipated to 5-10 per day with only slight shortness of breath immediately after cath procedure.  BP average is now 105/60 HR 50-60.  ECG shows only brachycardia with normal sinus.

Question:  Could the right artery occlusion alone have caused the PVCs and/or worsened thrombosis caused by MI in September?
4 Responses
267401 tn?1251856096
There may only be a few people here able to answer that question.  You might try the expert forum side of this topic to see if you can get an answer.

Hope things improve for you.
730053 tn?1234538251
Thanks!  I'm new here.  How do I do that?
251395 tn?1434497886
If you would like to ask this question in the Expert forum...Go to the top of this page and click the "Forums" icon. This will bring you to the page where all communities are listed A-Z. On the right is Patient-Patient and to the left is Patient-Expert.

There are certain times of the day when you are able to get your question posted for free, if you don't hit it just right...there is a $20.00 fee. It's kind of like a lottery, I suppose.

Your question definitely deserves the opinion of a Dr. I am only a Nurse *LOL*
251395 tn?1434497886
OOPS. I meant to say the patient-patient is on the left and the patient-expert is on the right..
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.